Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 2, Pages 143-149

Existence and relaxation results for nonlinear evolution inclusions revisited

S. Migórski

Jagellonian University, Institute for Information Sciences, ul. Nawojki 11, Cracow 30072, Poland

Received 1 August 1994; Revised 1 February 1995

Copyright © 1995 S. Migórski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we confirm the validity of some recent results of Hu, Lakshmikantham, Papageorgiou [4] and Papageorgiou [13] concerning the existence and relaxation for nonlinear evolution inclusions. We fill a gap in the proofs of these results due to the use of incorrect Nagy's compactness embedding theorem.